# SDR 97UAL900416

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Nr 2 Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 LEFT HAND FORWARD BOOST PUMP CIRCUIT BREAKER TRIPS OFF AND NR 2 RIGHT AFT FUEL BOOST PUMP INOPERATIVE.  DIVERTED TO DEN.  *S/D*  REPLACED NR 2 LEFT FORWARD BOOST PUMP CIRCUIT BREAKER AND SWITCH.  REPLACED NR 2 RIGHT AFT BOOST PUMP CIRCUIT BREAKER, SWITCH AND BOOST PUMP.
